# SDR ASAA2015083012960

- Difficulty date: August 30, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 32,585 hours, 9,761 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989084
- Part serial: 1928
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Part time: 75,455 hours, 34,224 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATES ON RECALL AND EXTINGUISHES WITH MASTER CAUTION RESET. ACFT GROUNDED.  PERFORMED TEMP CONTROLLER BITE TEST, FOUND LT PACK TCV FAULT LIGHT. REF AMM 21-51-00.  REPLACED LT TCV REF AMM 21-51-10.  OPS & LEAK CK GOOD.  BITE TEST PASS REF AMM 21-51-00.
